# SDR DHL2006750501

- Difficulty date: March 9, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E STA171 PANEL SUPPORT RIB CRACKED AT LIGHTING HOLE.  REMOVED DAMAGED RIB AT R/W L/E STA 171, O/B OF DEFUEL VALVE IAW B727 SRM 51-30-2.  FABRICATED RIB FROM 2024-T3 0.40 SIZE 15" BY 7" PO 9002715, IAW B727 SRM 51-20-1, AND SRM 57-20-2.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED RIB IAW B727 SRM 51-30-2.
